Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/100

Title: Glivenko-Cantelli convergence for weighted empirical and quantile processes of U-statistics structure.
Authors: AERTS, Marc
Mason, David
Keywords: Mathematical Statistics
Issue Date: 1986
Publisher: VNU Science Press
Citation: Prohorov (Ed.), Probability Theory and Mathematical Statistics, Vol. 1, p. 23-30
URI: http://hdl.handle.net/1942/100
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.